A 26-year-old member asked:
I feel vomiting when i take garlic tablet how to get rid of this?
1 doctor answer • 3 doctors weighed in
Family Medicine 49 years experience
Don't take tablet: Most of the possible health benefits of garlic seem to be in the volatile compounds that are lost when garlic is dried. Try fresh garlic, particularly if you have few friends.
5.9k viewsReviewed >2 years ago
Last updated May 5, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.